# SDR HALA2011112800592

- Difficulty date: November 28, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT OTBD END HAS A T/E WEDGE AREA OF DISBOND.  REPAIRED IAW SRM 57-43-02-2R-1, REV 87 AND 51-70-10, REV 87.
